Research

Limit theory for the random on-line nearest-neighbor graph


Reference:

Penrose, M. D. and Wade, A. R., 2008. Limit theory for the random on-line nearest-neighbor graph. Random Structures and Algorithms, 32 (2), pp. 125-156.

Related documents:

This repository does not currently have the full-text of this item.
You may be able to access a copy if URLs are provided below. (Contact Author)

Official URL:

http://dx.doi.org/10.1002/rsa.20185

Related URLs:

Details

Item Type Articles
CreatorsPenrose, M. D.and Wade, A. R.
DOI10.1002/rsa.20185
Related URLs
URLURL Type
http://arxiv.org/abs/math/0603561Free Full-text
DepartmentsFaculty of Science > Mathematical Sciences
RefereedYes
StatusPublished
ID Code6923
Additional InformationID number: ISI:000253204000001

Export

Actions (login required)

View Item